Pacific Journal of Mathematics

On subdirectly irreducible commutative semigroups.

Pierre Antoine Grillet

Article information

Source
Pacific J. Math., Volume 69, Number 1 (1977), 55-71.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102817095

Mathematical Reviews number (MathSciNet)
MR0437661

Zentralblatt MATH identifier
0387.20047

Subjects
Primary: 20M10: General structure theory

Citation

Grillet, Pierre Antoine. On subdirectly irreducible commutative semigroups. Pacific J. Math. 69 (1977), no. 1, 55--71. https://projecteuclid.org/euclid.pjm/1102817095


Export citation

References

  • [1] H. W. Carlisle, Residual finiteness of finitely generated commutativesemigroups, Pacific J. Math., 36 (1971), 99-101.
  • [2] A. H. Clifford and G. B. Preston, The algebraic theory of semigroups, Math. Surveys #7.Amer. Math. Soc, Providence, 1961, 1967.
  • [3] P. M. Cohn, Universal Algebra, Harper and Rowe, New York, 1965.
  • [4] P. A. Grillet, Subdirect decompositions of finitely generated commutative semigroups, Semigroup Forum, 4 (1972), 321-326.
  • [5] P. A. Grillet, Left coset extensions, Semigroup Forum, 7 (1974), 200-263.
  • [6] P. A. Grillet, Primary semigroups, Michigan Math. J., 22 (1975), 321-336.
  • [7] P. A. Grillet and J. E. Leech, Cohomology of monoids, (Lecture notes in preparation).
  • [8] P. A. Grillet and Mario Petrich, Ideal extension of semigroups, Pacific J. Math., 26 (1968), 493-508.
  • [9] H.-J. Hoehnke, Uber das untere und obere Radikal einer Halbgruppe, Math. Z., 89 (1965), 300-311.
  • [10] G. Lallement, On a theorem of Malcev, Proc. Amer. Math. Soc, 30 (1971), 49-54.
  • [11] J. E. Leech, ^-coextensions of monoids and the structureof bands of groups,
  • [12] A. I. Malcev, On homomorphisms onto finite groups, Uch. Zap. Ivanov. Gos. Ped. Inst., 18 (1958), 49-60. [Russian].
  • [13] I. S. Ponizovsi, A remark on commutativesemigroups, Dokl. Akad. Nauk SSSR, 142 (1962), 1258-1260. [Russian].
  • [14] B. M. Schein, Homomorphismsand subdirect decompositions of semigroups. Pacific J. Math., 17 (1966), 529-547.
  • [15] M. Teissier, Sur les equivalences regulieres dans les demigroupes, C. R. Acad. Sci. Paris, 232 (1951), 1987-1989.